# SDR AWXA200201135

- Difficulty date: October 30, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK A 1/4 CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 947.5, STR 25 R/H. MAINTENANCE REMOVED DAMAGED STRINGER TIE CLIP AT BS 947.5, STR 25 R/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 65-465601; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
